# SDR USAA980404

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK OUT OF FORWARD EDGE OF EQUIPMENT COOLING DUCT CUT OUT STA 368 ON SKIN.  INSTALLED DOUBLER PER TR 53-30-04 DRAWING 65C33930.  (X)
